MathSciNet Relay Station
MathSciNet bibliographic data
MR1986817 11T06 (68W30)
von zur Gathen, Joachim Irreducible trinomials over finite fields. Math. Comp. 72 (2003), no. 244, 1987–2000 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement